MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR CO-SET PLUS FLOW-TRU HOUSING; PROBE, THERMODILUTION

EDWARDS LIFESCIENCES DR CO-SET PLUS FLOW-TRU HOUSING; PROBE, THERMODILUTION
Model Number 93505
Medical Device Problem Codes Detachment of Device or Device Component (2907); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use in patient with this manifold, it broke during the mobilization procedure and a blood leakage was produced.To solve the issue the device was replaced.As per the hospital information the pharmaceutical service, confirmed that there was an evident leak through the thermistor cable was connected.The amount of blood lost by the patient was not measured.There was no allegation of patient injury.The device was not available for evaluation.It was discarded as the device was heavily impregnated with the patient's blood.
 
Additional Manufacturer Narrative
It was further informed that the device was not available for evaluation since it was discarded at hospital.However, an engineering evaluation will be completed to consider any potential factors that may have contributed to this complaint and a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Corrected data: corrected section h3 - device evaluated by manufacturer updated section h6 (component code, device code, type of investigation, investigation findings, investigation conclusions) no product was returned for evaluation since it was discarded at the hospital.Based on further engineering investigation, there is no indication that a manufacturing nonconformance contributed to the reported complaint.There are manufacturing controls to avoid potential causes related to the reported malfunction.In addition, without the return of the product, a definite root cause is unable to be determined.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.

Brand Name
CO-SET PLUS FLOW-TRU HOUSING
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haiana, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haiana, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20320087
Report Number2015691-2024-07437
Device Sequence Number7782482
Product Code KRB
UDI-Device Identifier07460691949973
UDI-Public(01)07460691949973(17)281210(11)231212(10)65298657
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K833997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number93505
Device Lot Number65298657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown